# SDR ASAA2013120396594

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,579 hours, 4,446 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 006965
- Condition: Failed
- Location: Cockpit
- Part time: 16,989 hours, 5,423 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPT MCDU MESSAGE AND CALL LIGHTS FLICKERED BRIGHT, DIM WITH LIGHTS SWITCH IN DIM THEN STAYED BRIGHT FOR REMAINDER OF FLIGHT.  ACFT GROUNDED.  REPLACED CAPTAIN`S FMC CDU AND OPS NORMAL REF MM 34-61-01.  GROUND VERIFICATION SUCCESSFUL.
